| Model Number |
03.010.077 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the femoral recon nail piriformis entry nail recon sleeves were missing the nail through the aiming jig.The sleeves look to be worn/bent and need to be replaced.There was a surgical delay of thirty (30) minutes.The procedure was completed successfully.There were no patient consequences.This report involves one (1) 3.2mm trocar for recon locking.This is report 3 of 6 for (b)(4).
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Therapy date: (b)(6) 2022.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.